INTERNATIONAL SYMPOSIUM ON PLASMA-ASSISTED COMBUSTION













CentraleSupélec, University Paris-Saclay, France September 29 – October 1, 2025

Conference Program

Monday, Septem	ber 29	
	10:00	Start of the day
10:00	11:00	01:00 Registration
11:00	11:15	00:15 Welcome remarks by Officials
11:15	11:30	00:15 Introductory remarks by Laux
11:30	11:50	00:20 F1 Guerra-Garcia
11:50	12:10	00:20 F2 Shao
12:10	12:30	00:20 F3 Roger
12:30	14:00	01:30 Lunch break
14:00	14:20	00:20 I1 Opacich
14:20	14:40	00:20 I2 Tybora
14:40	15:00	00:20 I3 Dou
15:00	15:20	00:20 I4 Nomoto
15:20	15:40	00:20 I5 Braun
15:40	16:10	00:30 Coffee break
16:10	16:30	00:20 F4 Gravili
16:30	16:50	00:20 F5 Gillingham
16:50	17:10	00:20 F6 Du Garreau
17:10	17:30	00:20 F7 Salem
17:30	18:00	00:30 F8 Blanchard & Wang
18:00	20:00	02:00 Welcome reception
	20:00	End of the day

Tuesday, Septen	nber 30		
	09:00	St	art of the day
09:00	09:20	00:20 H1	Leonov
09:20	09:40	00:20 H2	Rocamora
09:40	10:00	00:20 H3	Ombrello
10:00	10:20	00:20 H4	Gomez del Campo
10:20	10:50	00:30 Coffee brea	ak
10:50	11:10	00:20 H5	Starikovskaia
11:10	11:30	00:20 H6	Thawko
11:30	11:50	00:20 S1	Shanbhogue
11:50	12:10	00:20 S2	Perrin-Terrin
12:10	12:30	00:20 S3	Veran
12:30	14:00	01:30 Lunch brea	k and Group picture
14:00	14:20	00:20 S4	Alkhalifa
14:20	14:40	00:20 S5	Vaysse
14:40	15:00	00:20 S6	De Giorgi
15:00	15:20	00:20 S7	Ambrazevicius
15:20	15:40	00:20 S8	Leygonie
15:40	16:00	00:20 S9	Campanella
16:00	18:00	02:00 Coffee brea Poster sess	ak and ion in the library
18:00	20:00	02:00 Departure	to Paris
20:00	23:00	03:00 Banquet	
	23:00	E	nd of the day

Wednesday, (October 1			
	09:00		Sta	rt of the day
09:00	09:20	00:20	TAI1	Faingold
09:20	09:40	00:20	TAI2	Kandel
09:40	10:00	00:20	P1	Mehdi
10:00	10:20	00:20	P2	Bizot
10:20	10:50	00:30	Coffee break	
10:50	11:10	00:20	P3	Gablier
11:10	11:30	00:20	P4	Wang
11:30	11:50	00:20	P5	Basit Chandio
11:50	12:10	00:20	D1	Sun
12:10	12:30	00:20	D2	Bernard
12:30	14:00	01:30	Lunch break	
14:00	14:20	00:20	D3	Grunbok
14:20	14:40	00:20	D4	Alicherif
14:40	15:00	00:20	D5	Vazquez
15:00	15:20	00:20	D6	Ravelid
15:20	15:40	00:20	D7	Shen
15:40	16:00	00:20	Coffee break	in the library
16:00	17:30	01:30	Lab visits	
	17:30		En	d of the day

Monday, September 29, 2025 (Morning)

Registration

Monday, September 29, 10:00 - 11:00 (1 hour)

Welcome remarks by CNRS, INSIS and CentraleSupélec's representatives

Monday, September 29, 11:00 - 11:15 (15 min)

Introductory remarks by Christophe O. Laux (Laboratoire EM2C, CNRS, CentraleSupélec, Uni. Paris-Saclay)

Monday, September 29, 11:15 - 11:30 (15 min)

Fundamentals (1) - Plasma-Fluid interactions

Monday, September 29, 11:30 - 12:30 (1 hour)

Session chair:

TBA

	ID	Start	End	Duration	First author	Institution(s)	Title of presentation
ı	F1	11:30	11:50	00:20	Guerra-Garcia	MIT	Laminar Flames as a Bridge Between Fundamental and Applied Plasma-Assisted Combustion Research
ı	F2	11:50	12:10	00:20	Shao	KAUST	Mutual Enhancement Between Plasma and Combustion: A Computational Study of Streamer Propagation and Flame Response
ı	F3	12:10	12:30	00:20	Roger	EM2C (CS)	Nanosecond Discharges, from Compressible Phenomena to Low-Mach Solvers

Ignition enhancement

Monday, September 29, 14:00 - 15:40 (1 hour 40 min)

Session chair:

TBA

ID	Start	End	Duration	First author	Institution(s)	Title of presentation
l1	14:00	14:20	00:20	Opacich	NRC & AFRL	Investigating the Impact of Voltage Modulation Pattern on Pulse Coupling for Bursts of Nanosecond Discharges
12	14:20	14:40	00:20	Tybora	Technion	Flow Velocity and Temperature Dependence of NPHFD Ignition in Ethylene–Air Mixtures
13	14:40	15:00	00:20	Dou	KAUST	Ignition of ultra-lean and highly-diluted hydrogen-air mixtures by bursts of nanosecond repetitively pulsed discharges
14	15:00	15:20	00:20	Nomoto	Kyoto Uni.	Effects of Fuel Diffusivity on Ignition Probability of Repetitively Pulsed Discharge Ignition in a Quiescent Mixture
15	15:20	15:40	00:20	Braun	AFRL	Arc Formation Across Large Electrode Gaps in a Linear Flow Tunnel Using Nanosecond-Pulsed High-Frequency Discharges

Fundamentals (2) - Kinetics

Monday, September 29, 16:10 - 18:00 (1 hour 50 min)

Session chair:

TBA

ID	Start	End	Duration	First author	Institution(s)	Title of presentation
F4	16:10	16:30	00:20	Gravili	VUB & EM2C (CS)	A novel phenomenological model using state-to-state data for the simulation of plasma-assisted flames
F5	16:30	16:50	00:20	Gillingham	CERFACS & KTH	Plasma-Assisted Combustion modelling using a Semi-Analytical phenomenological approach: application to NH3-H2-Air ignition
F6	16:50	17:10	00:20	Du Garreau	EM2C (CS)	Measurement of N2(C) and N2(B) quenching rate constants
F7	17:10	17:30	00:20	Salem	CERFACS & ISAE-ENSMA	Phenomenological Modeling of Plasma Assisted H2 Combustion: PACMIND – H2
F8	17:30	18:00	00:30	Blanchard & Wang	EM2C (CS)	A physics-informed analytical model of nanosecond discharges for large-scale simulations of plasma-assisted combustion

Tuesday, September 30, 2025

Supersonic combustion (1)

Tuesday, September 30, 09:00 - 10:20 (1 hour 20 min)

Session chair:

TBA

	ID	Start	End	Duration	First author	Institution(s)	Title of presentation
	H1	09:00	09:20	00:20	Leonov	Uni. Of Notre Dame	Air-Fuel Mixing Improvement in Supersonic Flow by Electrical Discharges
	H2	09:20	09:40	00:20	Rocamora	ONERA	Plasma-assisted supersonic combustion in LAERTE facility
	НЗ	09:40	10:00	00:20	Ombrello	AFRL	Repetitively Pulsed Discharge Flameholding in Supersonic Flow
Ī	H4	10:00	10:20	00:20	Gomez del Campo	Specter Aerospace	An Overview of the Application of Plasma-Assisted Combustion to Complex Aerospace Systems

Supersonic combustion (2) & Flame stabilization (1)

Tuesday, September 30, 10:50 - 12:30 (1 hour 40 min)

Session chair:

TBA

ID	Start	End	Duration	First author	Institution(s)	Title of presentation
H5	10:50	11:10	00:20	Starikovskaia	Polytechnique & ISAE-ENSMA	Nonequilibrium plasma for detonability enhancement: decrease of cell size and DDT distance
H6	11:10	11:30	00:20	Thawko	Technion & Princeton Uni.	Plasma-Assisted Deflagration to Detonation Control in a mesoscale channel
S1	11:30	11:50	00:20	Shanbhogue	MIT	Impact of Nanosecond Repetitively Pulsed Discharge on Emissions and Dynamic Stability of CH4/NH3 flames
S2	11:50	12:10	00:20	Perrin-Terrin	EM2C (CS)	Influence of Electrode Position on Plasma-Assisted Combustion in a Model Aeronautical Combustor
S3	12:10	12:30	00:20	Veran	EM2C (CS)	Characterization of a plasma generated by nanosecond repetitively pulsed discharges in a swirled stabilized combustor

Flame stabilization (2)

Tuesday, September 30, 14:00 - 16:00 (2 hours)

Session chair:

TBA

ID	Start	End	Duration	First author	Institution(s)	Title of presentation
S4	14:00	14:20	00:20	Alkhalifa	KAUST	Enhancement Mechanisms of NRP Glow Discharges Applied to an Ammonia Hydrogen-Air Flame
S5	14:20	14:40	00:20	Vaysse	EM2C (CS)	LBO limit extension in hydrogen swirling flames by NRP discharges : A joint experimental and numerical investigation
S6	14:40	15:00	00:20	De Giorgi	Uni. of Salento	Swirl Angle-Dependent Effects of Corona Discharges on Flow Control and Flame Stabilization in Hydrogen-Based Fuel Combustion
S7	15:00	15:20	00:20	Ambrazevičius	LEI	Investigation of Nonthermal Plasma Assisted Combustion for Methane - Ammonia Mixtures in Non-Premixed Burner
S8	15:20	15:40	00:20	Leygonie	EM2C (CS)	Influence of plasma regimes on NH ₃ flame topology and NO _x emissions
S9	15:40	16:00	00:20	Campanella	STEMS	Non thermal plasma-assisted MILD combustion of ammonia in a tubular flow reactor: an experimental and numerical study

Poster session in the library

Tuesday, September 30, 16:00 - 18:00 (2 hours)

ID	Start	End	Duration	First author	Institution(s)	Title of presentation
Poster1				Danieli	EM2C (CS)	Temperature and H ₂ O sensing in plasma-assisted ammonia flames via tunable laser absorption spectroscopy
Poster2				Popa	EM2C (CS)	Experimental characterization of a hydrogen/air flame stabilized with Nanosecond Repetitively Pulsed discharges
Poster3				Ghabi	SAFRAN AE	Combustion enhancement in Aeronautical Combustion Chambers with Nanosecond Plasma Discharges
Poster4				Billeau	Polytechnique	Advanced optical diagnostics for the characterization of ns-pulsed plasma jets
Poster5				Kreyder	Polytechnique	Microcombustion assisted by plasma

Wednesday, October 1, 2025

Thermoacoustic instability control & Pollutant emission reduction (1)

Wednesday, October 1, 09:00 - 10:20 (1 hour 20 min)

Session chair:

TBA

	ID	Start	End	Duration	First author	Institution(s)	Title of presentation
	TAI1	09:00	09:20	00:20	Faingold	ETH Zurich	Plasma control of thermoacoustic instabilities in hydrogen flames
Ī	TAI2	09:20	09:40	00:20	Kandel	TU Berlin	Impact of NRP Discharges on Flame Dynamic

P1	09:40	10:00	00:20	Mehdi	Aalto Uni. & Uni. of Salento	$Numerical\ Investigation\ of\ Synergistic\ Effects\ of\ Non-Thermal\ Plasma\ and\ Water\ Vapor\ on\ Hydrogen\ C\ ombustion\ and\ NO_x\ Emissions$
P2	10:00	10:20	00:20	Bizot	Uni. of Florence	Low-order analysis of NRP discharges influence on operability and NOx emissions in a gas turbine combustion chamber

Pollutant emission reduction (2) & Advanced diagnostics (1)

Wednesday, October 1, 10:50 - 12:30 (1 hour 40 min)

Session chair:

TBA

ID	Start	End	Duration	First author	Institution(s)	Title of presentation
P3	10:50	11:10	00:20	Gablier	EM2C (CS)	Temporal evolution of NO density after nanosecond repetitively pulsed discharges in plasma-assisted combustion
P4	11:10	11:30	00:20	Wang	EM2C (CS)	Numerical analysis of NOx formation in a turbulent flame stabilized by nanosecond plasma discharges
P5	11:30	11:50	00:20	Basit Chandio	Uni. of Salento & Aalto Uni.	Numerical Investigation of Plasma-Assisted Ammonia Combustion in a Recirculating Cyclonic Reactor Under MILD Conditions
D1	11:50	12:10	00:20	Sun	Lund Uni.	Spatiotemporal Evolution of ns-Plasma- Assisted Ammonia Combustion using Advanced Laser Diagnostics
D2	12:10	12:30	00:20	Bernard	Technion & Colorado State Uni.	Kinetic and spectroscopic characterization of ammonia decomposition in a plasma stirred reactor

Advanced diagnostics (2)

Wednesday, October 1, 14:00 - 15:40 (1 hour 40 min)

Session chair:

TBA

ID	Start	End	Duration	First author	Institution(s)	Title of presentation
D3	14:00	14:20	00:20	Grunbok	Texas A&M	Planar and Volumetric Imaging of Combustion Environments Using Sodium and Nitric Oxide Laser-Induced Fluorescence
D4	14:20	14:40	00:20	Alicherif	KAUST	Electric Field Measurements in a Glow Discharge-Stabilized Flame Using E-FISH
D5	14:40	15:00	00:20	Vazquez	EM2C (CS)	Temperature Dynamics in N ₂ /CH ₄ Plasma via hybrid fs/ps CARS
D6	15:00	15:20	00:20	Ravelid	Lund Uni.	Single-shot TALIF imaging in an oxygen ns- plasma discharge
D7	15:20	15:40	00:20	Shen	Technion	Morphology and Optical Diagnostics of Nanosecond-Pulsed High-Frequency Discharges in High-Velocity Flows: Plasma Elongation, Inter-Pulse Coupling, and Ignition

Visits of the EM2C lab's PAC facilities

Wednesday, October 1, 16:00 - 17:30 (1 hour 30 min)